Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can ginet 84 cause depression

Premium Questions

doctor1 MD

Hi. I have irregular periods after I stopped taking Ginet-84 for couple of months. Then I went for doctor again and she suggested me to take Ginet-84 back and start from the yellow pills. I have been ...

doctor1 MD

Hi, I am taking Ginet 84 (to ease PMT and period pain ) and Effexor (for depression ). I do feel less depressed but I have no motivation to do anything and feel exhausted. I have gained 16 lbs ...

doctor1 MD

hello i think i have depression but what can cause depression? ...

doctor1 MD

Hi, I have a question. I saw my primary care doctor a few months ago because I was feeling extremely down and exhausted all the time. I was put on zoloft and had a bad reaction I guess and ended up in the emergency room. I felt great at first but...

doctor1 MD

Hi I am starting to think that I might have teenage depression because I always fell like there is no point to continue living and I have been struggling with cutting ( self harm ) I don't know what age ...

Public Forum Discussions

doctor1 MD

it be Ginet 84 which is causing these symptoms?Thank you. ...Hello, I have been taking Ginet 84 for 12 days, and 7 days ago I began feeling very ill - with all ...

doctor1 MD

Hi, i m on Ginet 84 and I get pretty tired during the day. I have enough sleep at night but when I ... was wondering whether it had something to do with Ginet 84? ...

doctor1 MD

Hi there, I started taking Ginet 84 a few months ago to treat PCOS symptoms (acne & excessive hair growth). My period has always been regular so that was never an issue. However, after I started Ginet, I ...

doctor1 MD

hi im taking ginet 84 tablet and i take 5 of them in 1day wat side effects i wil have hi there my ...,dont fil like eating and im on ginet 84 tablet.its been almost 5 month since m tking ginet 84.and 1 day i ...

doctor1 MD

I am 30years old...recently seen a gynae doc and was diogisnised with PCOS, subfertility and hirsuitsm.. i m put on Ginet-84. it has only been 2 days..both nights i vomitted, sore on my upper lip ...

doctor1 MD

areas, which causes numbness and weakness in the the arms arms and legs. I have been on several pain ... depression. I don t know how much I can live like this and my medicare will not cover depression which is too ...

doctor1 MD

hi im 21yrs old and i have been taking the pill (ginet 84) for about a week now and i am having trouble sleeping could this be to do with the pill? ...

doctor1 MD

how do you take the ginet 84 contraceptive pill? there is two pills, there are 21 yellow pills and 7 white pills, my doctor told me to take the 21 pills first and then the 7 pills, however ...

doctor1 MD

Hello! I am 30 years and I recently started to take Ginet 84 to treat acne. I took first white pill on first day of menstruation and after third yellow pill I had a strange nausea, almost fainted and muscles ...

doctor1 MD

Hi, I am taking genit 84. Before i sarted taking it I had unprotected sex and now i think i may be pregnant. will the baby be affected? is this pill harmful for the pregnancy. On the pack it says to immediately stop usage but I have not stopped...

Mobile Questions and Answers

doctor1 MD

u will be more depressed

doctor1 MD

Hello, Welcome to healthcaremagic. Depression is caused due to mental distress affected with prolonged use of certain drugs,Psychological as well as social factors, drastic changes in lifestyle etc. Anxiety usually occurs due to as a reaction to certain emotional reaction,consciousness to certain matters,curiosity regarding the outcome etc. Depression is caused due to response to reaction.tk c